MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED RIGHT SIZE C; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED RIGHT SIZE C; PROSTHESIS, KNEE
Catalog Number 42530006402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).B3: exact event date is unknown however is reported to have occurred between (b)(6) 2024 and (b)(6) 2024.D10: medical product: unknown femoral component: catalog#ni, lot#ni; unknown articular surface: catalog#ni, lot#ni.G2: foreign: australia.The product will not be returned to zimmer biomet for investigation, as the product currently remains implanted.The investigation is in will process.Upon receipt of additional information or completion of the investigation, a follow-up mdr be submitted.
 
Event or Problem Description
It was reported that a patient underwent a revision total knee procedure.Subsequently, within six (6) days post-implantation, it was reported that the patient experienced a blood clot in the leg.Additional intervention has not been reported and patient outcome is currently unknown.Due diligence is in progress for this event; to date no additional information has been reported.
 
Event or Problem Description
It was reported that a patient underwent an initial total knee procedure.Subsequently, within six (6) days post-implantation, it was reported that the patient began to experience pain and swelling in the leg.An ultrasound confirmed the presence of a blood clot.Additional medication was prescribed to reduce the swelling and the patient is reported to have fully recovered.It was reported that all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h6; h10; h11.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b2; b4; b5; d1; d2; d4; d10; g3; g4; h2; h4; h11.D10: medical product: femur trabecular metal cruciate retaining (cr) standard porous: catalog#42502806002, lot#65781924; articular surface medial congruent (mc) right 13 mm height: catalog#42522100413, lot#66566444.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h6; h11.Procedural related complications are influenced by the type of surgery, patients pre-existing comorbidities, and perioperative management.Deep vein thrombosis (blood clot), or dvt, occurs when a blood clot forms in one of the deep veins of the body.This can happen if a vein becomes damaged or if the blood flow within a vein slows down or stops.Total joint patients are typically placed on medication post-operatively to prevent dvt formation.Even with the administration of preventive medication, dvts can still develop.As the complaint indicated, a post-operative complication occurred, and medical intervention was required for treatment.As there are multiple factors that may contribute to dvt that are outside the control of zimmer biomet, investigation results concluded that the root cause of the reported event is attributed to non-device related factors.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED RIGHT SIZE C
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20156301
Report Number0001822565-2024-02878
Device Sequence Number18241829
Product Code MBH
UDI-Device Identifier00889024510524
UDI-Public(01)00889024510524(17)330208(10)65754987
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number42530006402
Device Lot Number65754987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer09/18/2024
10/15/2024
11/20/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/14/2024
10/30/2024
11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexPrefer Not To Disclose